# SDR SWAA2023052643681

- Difficulty date: May 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 BS727C+2 WL208.<[01] LOCATED AND REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 BS727C+2 WL208 PER SRM 51-10-02-0G-0 FOUND IT TO BE IN LIMITS PER SRM53-00-52-1A-1 2'.1'X.08' WELL 3'X.5'X.015' CROWN DEPTH GAUGE ID ATS400 DATE 09/23;[02] VERIFIED SRM 53-00-52-1A-1 IS APPLICABLE.;[03] VERIFIED CORRECTION ACTION1 AND 2 AND MEASUREMENT TABLE;[04] APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER TO BLENDED AREA PER SRM 51-20-01; SOPM 20-41-04. UPDATED MEASUREMENT TABLE.;[05] VERIFIED CORRECTIVE ACTION 4.
